# SDR SWAA2015121547115

- Difficulty date: December 11, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 7,146 hours, 3,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BIN, EMER EXIT LIGHT LENS COVER MISSING AT ROW 4.  INSTALLED LENS IAW SIP.
